# SDR FDEA202001090077

- Difficulty date: January 9, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE AT STATION XOS 667.6 RIB DOUBLER FOUND WITH   CRACK RIGHT HAND WING FIXED LEADIING EDGE CRACKED RIB DOUBLER AT STATION XOS 667.6   REMOVED AS PER SRM 51-33-01-0G . FABRICATE RIB DOUBLER AS PER DOUGLAS DRAWING #   ARB 3954 REV K . FABRICATED RIB DOUBLER INSTALLED AS PER SRM 51-33-01-0G . REPAIR   CLASSFIED AS MAJOR PER GMM 6-2-100.
